# SDR CNMA20110031

- Difficulty date: June 12, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N918AX
- Make and model: Boeing 777222
- Aircraft serial: 26935
- Aircraft time: 45,817 hours, 7,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED.  OPS CHECKED GOOD IAW AMM.
